# SDR MWEA030135

- Difficulty date: March 18, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 76,977 hours, 63,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5957871
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER SEAT HITS THE HI-LOCS ON SEAT TRACK OUTBOARD OF EXSISTING REPAIR.  --  INSTALLED STAINLESS STEEL STRAP ON SEAT TRACK OUTBOARD AND REMOVED AND REPLACED SEAT TRACK.
